Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects. by sawsem ..... Mirena, Skyla IUD Forum
Date: 2/28/2013 3:36:58 PM ( 8 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
Hello, I wanted to let you know that I just got off the phone with the bayer health care to report my seizures that I have had since March 2010.
Here's my brief story:
I had a 2nd IUD placed in January of 2010 (my first one i had from Dec 2007-Dec 2009 when I accidentally pulled it out) and started to get seizures in March of 2010. I just finally came upon an idea that it could be from my IUD and so I had that taken out on 2/7/2013. I have been researching a lot about side effects from the Mirena and people have reported that they developed a seizure disorder and think it may be because of the IUD.
Seizures are still not listed as a side effect at this point.
<< Return to the standard message view
fetched in 0.20 sec, referred by www.curezone.org/forums/fmp.asp?i=2041057